MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE REELX STT 4.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-600-062
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anchor potentially broke during procedure and pieces were potentially unable to be retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Through the investigation it was confirmed that there was no anchor breakage, only the suture cut, therefore making this event not reportable.Please note that the initial report's type of reportable event was that the anchor potentially broke during procedure and pieces were potentially unable to be retrieved.Alleged failure: customer reported that: "one of the reelx anchor grommets was cut during the first strip, making the anchor unusable." the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
Through the investigation it was confirmed that there was no anchor breakage, only the suture cut, therefore making this event not reportable.Please note that the initial report's type of reportable event was that the anchor potentially broke during procedure and pieces were potentially unable to be retrieved.

Brand Name
REELX STT 4.5MM KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16106453
Report Number0002936485-2023-00010
Device Sequence Number3188102
Product Code MBI
UDI-Device Identifier37613252592809
UDI-Public37613252592809
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-600-062
Device Lot Number22127AG2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown